# SDR SWIA201541124

- Difficulty date: April 10, 2015
- Submitted: May 5, 2015
- Operation: Air carrier
- Aircraft: N593ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7465
- Aircraft time: 29,877 hours, 25,297 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Striker
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SEAL STRIKER IS BENT AND GOUGED AFT BOTTOM CORNER DOOR FRAME. FLAGGED.  REPAIRED DAMAGED AREA OF PAX DOOR SEAL STRIKER, REF REO.  OPS TEST GOOD, IAW AMM.  LEAK CHECKED GOOD IAW AMM.
